Twisted Dirichlet series and distributions
Compositio Mathematica, Volume 73 (1990) no. 3, p. 271-293
@article{CM_1990__73_3_271_0,
     author = {G\'erardin, Paul and Li, Wen-Ch'ing Winnie},
     title = {Twisted Dirichlet series and distributions},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {73},
     number = {3},
     year = {1990},
     pages = {271-293},
     zbl = {0704.11051},
     mrnumber = {1044431},
     language = {en},
     url = {http://www.numdam.org/item/CM_1990__73_3_271_0}
}
Gérardin, Paul; Li, Wen-Ch'ing Winnie. Twisted Dirichlet series and distributions. Compositio Mathematica, Volume 73 (1990) no. 3, pp. 271-293. http://www.numdam.org/item/CM_1990__73_3_271_0/

[B] S. Bochner, On Riemann functional equations with multiple Gamma factors, Ann. of Math, 67 (1958) 29-41. | MR 91304 | Zbl 0082.29002

[B-C] S. Bochner and K. Chandrasekharan, On Riemann functional equation, Ann. of Math. 63 (1956) 336-359. | MR 79034 | Zbl 0071.06601

[Br] F. Bruhat, Distributions sur un groupe localement compact et applications à l'étude des représentations des groupes p-adiques, Bull. Soc. Math. de France 89 (1961), 43-75. | Numdam | MR 140941 | Zbl 0128.35701

[G-S] I.M. Gelfand and G.E. Shilov, Generalized Functions I, Academic Press, 1954. | Zbl 0115.33101

[G-L] P. Gérardin and W.-C.W. Li: Functional equations and periodic sequences, in Théorie des Nombres, Comptes Rendus de la Conférence internationale de Théorie des nombres tenue à l'Université Laval en 1987, Ed. J.M. De Koninck et C. Levesque, de Gruyter, 1989, 267-279. | MR 1024568 | Zbl 0688.10039

[Ha] H. Hamburger, Uber die Riemannsche Funktionalgleichung der ζ-Funktion, Math. Zeit. 10 (1921), 240-254. | JFM 48.1210.03

[He] E. Hecke, Uber die Bestimmung Dirichletscher Reihen durch ihre Funktionalgleichung, Math. Ann. 112 (1936), 664-699. | MR 1513069 | Zbl 0014.01601

[J-L] H. Jacquet and R.P. Langlands, Automorphic Forms on GL(2), Lecture Notes in Mathematics 114, Springer-Verlag, 1970. | MR 401654 | Zbl 0236.12010

[K-M] J.-P. Kahane and S. Mandelbrojt, Sur l'équation fonctionnelle de Riemann et la formule sommatoire de Poisson, Ann. Sc. Ec. Norm. Sup. (3) 75 (1958), 57-80. | Numdam | MR 106208 | Zbl 0086.06004

[L] W.-C.W. Li, On converse theorems for GL(2) and GL(1), Amer. J. Math. 103 (1981) 851-885. | MR 630770 | Zbl 0477.12013

[S] L. Schwartz, Théorie des Distributions, Hermann, Paris, 1957. | MR 209834 | Zbl 0149.09501

[Si] C.L. Siegel, Bemerkung zu eine Satz von Hamburger uber die Funktionalgleichung der Riemannscher zeta-Funktion, Math. Ann. 86 (1922), 276-279. | JFM 48.1216.01 | MR 1512091

[T] J. Tate, Fourier analysis in number fields and Hecke's zeta functions, Thesis, Princeton University (May 1950); published in Algebraic Number Theory, Cassels and Frohlich ed., Academic Press 1976, 305-347. | MR 217026

[V] M.-F. Vignéras, Facteurs gamma et équations fonctionnelles, in Modular Functions in One Variable VI, Lecture Notes in Mathematics, 627, Springer-Verlag, 1977, 79-103. | MR 485739 | Zbl 0373.10027

[W 1] A. Weil, Fonctions zeta et distributions, in Oeuvres Scientifiques - Collected Papers, vol. III, Springer-Verlag, 1980, 158-163.

[W 2] A. Weil, Basic Number Theory, Springer-Verlag, 1967. | MR 234930 | Zbl 0176.33601